# SDR SWAA2024021251215

- Difficulty date: February 11, 2024
- Submitted: February 12, 2024
- Operation: Air carrier
- Aircraft: N233LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32501
- Aircraft time: 59,776 hours, 35,729 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: UNKNOWN
- Condition: Partial Deploy
- Location: Service Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

INADVERTENT PARTIAL SLIDE DEPLOYMENT; FORWARD SERVICE DOOR.<[01] REMOVED AND REPLACED FORWARD SERVICE DOOR SLIDE PER MT 725-61-06-FS AND TSR# 2024001015.;[02] C/W
